# SDR CA131213009

- Difficulty date: December 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC3C
- Aircraft time: 38,509 hours
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Part time: 38,508 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PREPARING THE ELECTRICAL LOAD ANALYSIS FOR THE ACFT FOLLOWING MODIFICATIONS IT WAS DETERMINED THAT THE LOAD ON SOME OF THE BUSSES EXCEEDED THE LOAD PROTECTION FOR THAT PARTICULAR BUS.  FOR PREPARATION OF THE ELECTRICAL LOAD ANALYSIS, THE ORIGINAL LOAD ANALYSIS DATED 1989, WAS USED AS A REF EVEN IN THE 1989 ELECTRICAL LOAD ANALYSIS, THE RT DISTRIBUTION BUS HAD A POTENTIAL LOAD IN CLIMB/APPROACH MODE OF 162.398 AMPS WHILE THE CURRENT PROTECTION FOR THAT BUSS WAS 150 AMPS.  ALSO, THE EMERGENCY BUS HAD A POTENTIAL LOAD OF 37.446 AMPS WHILE THE CURRENT PROTECTION WAS RATED AT 30 AMPS.  THIS CONDITION, IF LEFT UNCORRECTED, IS A VERY LARGE POTENTIAL RISK.  WITH THE ADDITION OF CUSTOMER REQUESTED EQUIPMENT, THIS CONDITION IS AMPLIFIED.  THE GENERATORS ARE MORE THAN CAPABLE OF SUPPLYING THE LOAD REQUIREMENTS BUT THE BUS SYSTEM REQUIRES ATTENTION.  IF THE BUS CIRCUIT PROTECTION IS TRIPPED, THE FLIGHT CREW WILL LOOSE ALL EQUIPMENT TIED TO THAT BUS.
